MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 5ML HEPARIN 10 UNIT; HEPARIN, VASCULAR ACCESS FLUSH

BECTON DICKINSON SYRINGE 5ML HEPARIN 10 UNIT; HEPARIN, VASCULAR ACCESS FLUSH
Catalog Number 306414
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material #306414, batch # 434180n.It was reported by the customer that the syringe lacked heparin/fluid.Verbatim: rcc received a complaint via email.Email(s) attached.Sharing two additional events of air in syringe and lack of heparin/fluid.These were not saved for return.Asking for additional investigation into the manufacturing defect.The closure letters i received for the prior events state no issues with the production process but this is an increasing safety trend for this product.Event date: 4/18/2025.Ref 306414.Lot 434180n.Exp 2026-06-30.Event date: 4/19/2025.Ref 306414.Lot 43410n.Exp 2026-06-30.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
(b)(6) follow up.It was reported the syringe had air in it and lacked heparin fluid.Our quality team has completed a device history record review for material number 306414 and lot number 434180n.The review did not identify any abnormalities during the production process that could have contributed to the defect, and all quality tests were within specification.Due to the unavailability of a sample for return, a comprehensive sample investigation could not be conducted.Should you encounter any further issues with our product, we would appreciate the opportunity to perform a detailed analysis.

Brand Name
SYRINGE 5ML HEPARIN 10 UNIT
Common Device Name
HEPARIN, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21994747
Report Number1911916-2025-00335
Device Sequence Number8312400
Product Code NZW
UDI-Device Identifier30382903064145
UDI-Public(01)30382903064145(11)250103(17)260630(10)434180N
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number306414
Device Lot Number434180N
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown